skin-hair-icon
Acne and scars blackhead.
I hv got too many pimples i m having sex with my bf..sometimes I take I pill n even I took period postpone medicine whenever I get periods I get pimples I'm not getting the exact reasons fr my pimples ,is it because of sex n medicines .pls cure it which cream or medicines should I use
64 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Rasya Dixit
Dermatologist 13 yrs exp Bangalore

Free 3 day follow up

Chat Now
Hi You seem to be having acne due to the frequent use of hormonal pills as well as I pill. Please remember not only you are getting acne but also causing your self lots of health problems. Please consult a gynecologist and take their advise on contraception. using a condom is safer as it all prevents from STDS.  For your acne try a salicylic acid face wash. Do change your diet and lifestyle. Eat healthy avoid dairy products and junk food. If your acne does not improve please contact a dermatologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.